Alert archive / Oklahoma / Tornado Warnings in 2018
Tornado Warning 1, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 13, 2018, 2:26 PM CDT for Seminole County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2018, 2:26 PM CDT (19:26 UTC)
- Expired
- Apr 13, 2018, 2:53 PM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Seminole County, OK
The radar
The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:20 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 577 m²/s²
- 0-3 km storm-relative helicity
- 755 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
472
WFUS54 KOUN 131926
TOROUN
OKC133-132015-
/O.NEW.KOUN.TO.W.0001.180413T1926Z-180413T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
226 PM CDT FRI APR 13 2018
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northern Seminole County in east central Oklahoma...
* Until 315 PM CDT
* At 225 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Seminole, moving northeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Seminole, Cromwell and Little.
This includes Interstate 40 between mile markers 204 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3521 9673 3528 9677 3539 9661 3541 9659
3539 9655 3539 9654 3541 9654 3542 9656
3545 9654 3543 9651 3543 9649 3546 9648
3546 9645 3529 9644
TIME...MOT...LOC 1925Z 237DEG 38KT 3527 9669
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
033 follow-up statements
744
WWUS54 KOUN 131932
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
232 PM CDT FRI APR 13 2018
OKC133-132015-
/O.CON.KOUN.TO.W.0001.000000T0000Z-180413T2015Z/
Seminole OK-
232 PM CDT FRI APR 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN SEMINOLE COUNTY...
At 232 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southeast of Little, moving northeast at 40 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cromwell.
This includes Interstate 40 between mile markers 204 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3526 9666 3533 9668 3539 9661 3541 9659
3539 9655 3539 9654 3541 9654 3542 9656
3545 9654 3543 9651 3543 9649 3546 9648
3546 9645 3533 9644
TIME...MOT...LOC 1932Z 238DEG 34KT 3529 9663
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
03211
WWUS54 KOUN 131942
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
242 PM CDT FRI APR 13 2018
OKC133-132015-
/O.CON.KOUN.TO.W.0001.000000T0000Z-180413T2015Z/
Seminole OK-
242 PM CDT FRI APR 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN SEMINOLE COUNTY...
At 241 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cromwell, moving northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cromwell.
This includes Interstate 40 between mile markers 207 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3532 9653 3537 9656 3539 9655 3539 9654
3541 9654 3542 9656 3545 9654 3543 9651
3543 9649 3546 9648 3546 9645 3533 9644
TIME...MOT...LOC 1941Z 237DEG 38KT 3535 9652
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
03497
WWUS54 KOUN 131953
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
253 PM CDT FRI APR 13 2018
OKC133-132002-
/O.CAN.KOUN.TO.W.0001.000000T0000Z-180413T2015Z/
Seminole OK-
253 PM CDT FRI APR 13 2018
...THE TORNADO WARNING FOR NORTHEASTERN SEMINOLE COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However small hail,
gusty winds, and heavy rain are still possible with this
thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
Seminole County until 315 PM CDT.
LAT...LON 3532 9653 3537 9656 3539 9655 3539 9654
3541 9654 3542 9656 3545 9654 3543 9651
3543 9649 3546 9648 3546 9645 3533 9644
TIME...MOT...LOC 1951Z 237DEG 38KT 3542 9640
$$
03What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:25 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 13, 12:25 PM CDT, 2 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1225 PM CDT Fri Apr 13 2018
.AVIATION...
A cold front moving through will bring gusty northwest winds. As
winds pick up in northwest Oklahoma overnight, blowing dust may
become a concern. Additionally, post-frontal cloud cover tomorrow
morning may bring some MVFR ceilings, though confidence is low
that ceilings will be that low.
Day
&&
.PREV DISCUSSION... /issued 1028 AM CDT Fri Apr 13 2018/
UPDATE...
Dryline will continue to move east today. Have already seen
dewpoints drop 40+ degrees in one hour in several locations so
much drier air will move in behind the dryline with RH at 10
percent or less. Temperatures have also warmed quickly in some
areas so raised highs in some locations. The cold front and some
higher dewpoints and cooler temps behind it have moved into parts
of NW OK which has helped raise RH some in these areas. Models
show the NW winds behind the front may shift back towards the W
for a few hours before returning to NW/N for the rest of the day
into Saturday which could cause some problems to firefighting
efforts. Made changes to winds and dewpoints to account for
current timing of dryline and cold front.
Area of elevated showers and possibly storms have begun to develop
closer to the dryline so pulled the 20 percent PoPs further west
this morning. Otherwise, still looks like best chance for showers
and storms today will be in SE parts of the fa.
Kept the current configuration of the Red Flag Warning and late
morning/afternoon wind advisory. Did change the start time, made
it earlier by starting at midnight, for the overnight into
Saturday wind advisory.
PREV DISCUSSION... /issued 457 AM CDT Fri Apr 13 2018/
DISCUSSION...
12Z TAF discussion.
AVIATION...
Will maintain some LLWS for another hour or so this morning. A few
showers and thunderstorms have developed this morning near I-44
corridor. As most of the activity is expected to be east of TAF
sites by the beginning of the forecast, will leave out for now and
continue to monitor. Will have MVFR ceilings for a couple of
hours this morning at both OKC/OUN and may get close at
SPS/LAW/PNC. Otherwise, strong gusty southwest winds will be seen
at all sites this morning. A cold front will move southeast
across Oklahoma and western north Texas this afternoon and evening
with gusty northwest winds behind the front.
PREV DISCUSSION... /issued 302 AM CDT Fri Apr 13 2018/
DISCUSSION...
Main concern is the extreme to historic fire weather conditions
that are expected to occur today across Oklahoma and western north
Texas.
Dryline this morning has retreated to near the Oklahoma Texas
border, but is expected to move quickly back east this morning.
Although this has allowed some recovery of the RH values
overnight, still have several large fires actively burning across
parts of western Oklahoma.
The dryline will push east rapidly during the first part of the
day today and is expected to be near the I-35 corridor by midday.
To the west of the dryline very windy and extremely dry conditions
will exist, resulting in a large area of extreme, and in some
locations near historic fire weather conditions. To add to the
problems, a cold front will enter northwest Oklahoma around midday
and push southeast across much of this area during the afternoon
into the early evening along with an associated wind shift.
With the ongoing fires across parts of far northwest Oklahoma,
will go ahead and upgrade the fire weather watch in that location
to a warning, even with potential for cooler temperatures and
improving RH values.
Meanwhile, to the east of the dryline an increasingly unstable
environment will develop during the afternoon. Showers and
thunderstorms are expected to develop. However, other than a
narrow window during the the mid-afternoon hours in which a strong
to severe storm is possible across southeast part of the area,
much of the severe weather is expected to be east of the area.
Friday night into Saturday, a very tight pressure gradient,
associated with a strong area of low pressure in Kansas will
continue to create very strong, gusty winds across Oklahoma and
western north Texas. Will also issue a Wind Advisory for much of
western and northern Oklahoma for late tonight, through much of
the day on Saturday. Some gusts may approach High Wind criteria.
Even with a cooler airmass overspreading the area in the wake of
the cold front, critical fire weather conditions are expected to
occur as very windy and dry conditions continue.
Cold surface high will settle south across the plains Saturday
night into Sunday with the potential for another freeze across a
good portion of the area Sunday morning.
Another warming trend then begins early next week as south winds
return to the plains. By Tuesday, these winds again become quite
strong, resulting in critical to extreme fire weather conditions.
No significant rain chances are expected through the next week. A
storm system may bring a chance of rain to the area by the end of
next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 84 37 50 30 / 20 0 0 10
Hobart OK 83 36 54 30 / 10 0 0 0
Wichita Falls TX 86 42 58 33 / 20 0 0 0
Gage OK 72 31 48 27 / 10 10 0 0
Ponca City OK 84 34 46 28 / 20 0 10 10
Durant OK 81 44 57 34 / 50 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 10 PM CDT this evening for OKZ004>030-
033>041-044>046-050.
Wind Advisory until 7 PM CDT this evening for OKZ014>019-021>025-
027>029-033>040-044-045.
Wind Advisory from midnight tonight to 8 PM CDT Saturday for
OKZ004>007-009>012-014>018-021>024-033>038.
TX...Red Flag Warning until 10 PM CDT this evening for TXZ083>090.
Wind Advisory until 7 PM CDT this evening for TXZ083>090.
Wind Advisory from midnight tonight to 8 PM CDT Saturday for
TXZ083>085.
&&
11/25/14Hazardous weather outlook, Apr 13, 11:38 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1138 AM CDT Fri Apr 13 2018 OKZ004>048-050>052-TXZ083>090-141015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1138 AM CDT Fri Apr 13 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Fire Weather... Extreme fire weather conditions will continue for western and central Oklahoma and western north Texas through mid-evening. .Thunderstorms... Thunderstorms will be possible near and east of a dryline as it moves east. Some of the storms could become severe this afternoon. Severe storms will be possible along and east of a line from Stillwater, to Pauls Valley, to Ardmore. Hail up to the size of golf balls is likely with the stronger storms, especially east of a line from Seminole and Ada, to Madill. .Strong Wind... Strong gusty winds are expected this afternoon and again overnight through Saturday. Wind gusts of 40 to 55 mph will be possible at times, especially over the western half of Oklahoma and adjacent parts of northern Texas. The strong winds could cause blowing dust leading to reduced visibility. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Fire Weather... Critical fire weather conditions will be possible across western Oklahoma and adjacent portions of Texas on Saturday due to strong northerly winds. Critical fire weather conditions are expected again next Tuesday as temperatures warm back up and winds become gusty. .Strong Wind... Strong gusty winds are expected Saturday. Wind gusts of 40 to 50 mph will be possible, especially across the western half of Oklahoma and adjacent north Texas. .Frost/Freeze... Subfreezing temperatures are likely across much of Oklahoma Sunday morning. Some frost and subfreezing temperatures will also be possible across portions of Oklahoma Monday morning, especially across the northeastern half of the state. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 13, 1:05 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
105 PM CDT FRI APR 13 2018
OKZ045-046-050-131830-
Love OK-Carter OK-Jefferson OK-
105 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southwestern
Carter and eastern Jefferson Counties Until 130 PM CDT...
AT 102 PM CDT, a strong thunderstorm was located near Oscar, moving
northeast at 60 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3387 9791 3438 9749 3425 9720 3395 9759
3398 9764 3399 9768 3394 9773 3394 9776
3391 9776 3392 9778 3389 9778 3390 9780
3388 9780 3388 9782 3386 9783 3385 9787
TIME...MOT...LOC 1802Z 218DEG 54KT 3397 9772
03Special weather statement, Apr 13, 1:08 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 108 PM CDT FRI APR 13 2018 OKZ025-029-131845- Oklahoma OK-Cleveland OK- 108 PM CDT FRI APR 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma and north central Cleveland Counties Until 145 PM CDT... AT 107 PM CDT, a strong thunderstorm was located over western Norman, moving northeast at 60 MPH. HAZARDS INCLUDE... Hail up to the size of dimes... Wind gusts to 50 MPH... Locations impacted include... Eastern Oklahoma City, Norman, Moore, Midwest City, Choctaw, Harrah, Jones, Nicoma Park, Luther, Tinker Air Force Base, Stanley Draper Lake, Newalla and northwestern Lake Thunderbird. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3516 9743 3523 9755 3572 9715 3539 9714 TIME...MOT...LOC 1807Z 220DEG 50KT 3524 9746 03
Special weather statement, Apr 13, 1:22 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 122 PM CDT FRI APR 13 2018 OKZ028>030-040-131845- Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK- 122 PM CDT FRI APR 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie... western Garvin...southeastern Cleveland and southeastern McClain Counties Until 145 PM CDT... AT 120 PM CDT, strong thunderstorms were located near Elmore City to Purcell, moving northeast at 45 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Southeastern Norman, Pauls Valley, Purcell, Noble, Slaughterville, Lexington, Maysville, Elmore City, Wayne, Paoli, Asher, Tribbey, Wanette, Katie, Byars, Foster, Etowah, Rosedale, Antioch and southwestern Lake Thunderbird. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3453 9738 3471 9761 3524 9731 3504 9684 TIME...MOT...LOC 1820Z 224DEG 43KT 3465 9740 03
Special weather statement, Apr 13, 2:02 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
202 PM CDT FRI APR 13 2018
OKZ026-131930-
Lincoln OK-
202 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Lincoln County Until
230 PM CDT...
AT 201 PM CDT, a strong thunderstorm was located near Meeker, moving
northeast at 60 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Chandler, Stroud, Meeker, Davenport, Sparks and Kendrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3547 9691 3546 9692 3556 9705 3594 9663
3594 9662 3562 9662
TIME...MOT...LOC 1901Z 223DEG 52KT 3554 9694
11Special weather statement, Apr 13, 2:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
205 PM CDT FRI APR 13 2018
OKZ028-040-041-131930-
Garvin OK-McClain OK-Murray OK-
205 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR eastern Garvin...southeastern
McClain and northwestern Murray Counties Until 230 PM CDT...
AT 204 PM CDT, a strong thunderstorm was located 5 miles southwest of
Wynnewood, moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...
Locations impacted include...
Pauls Valley, Wynnewood, Stratford and Hennepin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3459 9693 3451 9714 3450 9735 3462 9734
3496 9693
TIME...MOT...LOC 1904Z 227DEG 44KT 3460 9725
03Local storm report, Apr 13, 2:17 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
217 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL 4 SSW SPRINGER 34.26N 97.17W
04/13/2018 E1.25 INCH CARTER OK TRAINED SPOTTER
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:50 PM CDT | Special Weather Statement | OUN | Dewey | 55 min |
| Apr 12, 7:55 PM CDT | Special Weather Statement | OUN | Woodward | 65 min |
| Apr 13, 3:31 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more | 40 hr |
| Apr 13, 4:56 AM CDT | Special Weather Statement | OUN | McClain | 34 min |
| Apr 13, 8:30 AM CDT | Special Weather Statement | OUN | Dewey | 30 min |
| Apr 13, 9:04 AM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| Apr 13, 12:57 PM CDT | Special Weather Statement | OUN | Kay | 33 min |
| Apr 13, 12:59 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Apr 13, 1:05 PM CDT | Special Weather Statement | OUN | Carter | 25 min |
| Apr 13, 1:08 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 13, 1:22 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin | 23 min |
| Apr 13, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Murray | 41 min |
| Apr 13, 1:37 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie, Seminole | 53 min |
| Apr 13, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 51 min |
| Apr 13, 2:02 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Apr 13, 2:05 PM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| Apr 13, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc | 28 min |
| Apr 13, 2:13 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 47 min |
| Apr 13, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 56 min |
| Apr 13, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 52 min |
| Apr 13, 2:45 PM CDT | Fire Weather Watch | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more | 13 hr |
| Apr 13, 2:48 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 42 min |
| Apr 13, 3:19 PM CDT | Freeze Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 30 hr |
| Apr 13, 3:19 PM CDT | Freeze Warning | OUN | Ellis, Harper, Woods, Woodward | 18 hr |
| Apr 13, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 39 min |
| Apr 13, 3:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 48 min |
| Apr 13, 4:09 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| Apr 13, 4:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 49 min |
| Apr 13, 4:18 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 13, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 53 min |
| Apr 13, 4:52 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
| Apr 13, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 17 min |
| Apr 13, 5:13 PM CDT | Special Weather Statement | OUN | Bryan | 62 min |
| Apr 13, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 15 min |
Nearby
Tornado Warnings in Oklahoma, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.